# SDR UPS06M46165

- Difficulty date: December 7, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE-BARREL NUT HOLE NR 30 LT FOUND BEARING WITH SURFACE CORROSION ON SIDE AND BOTTOM AREA.  CORROSION REMOVAL C/OUT AFFECTED AREA PER SRM51-21-01.V2.R38, FOUND BLEND OUT EXCEEDED LIMIT PER MD11-5510-19409-K, REPAIR SLEEVE BUSHING FAB PER MD11-5510-19409-K, APPLIED SEALANT PR1422B 1/2 ON SLEEVE AND BORE AREA.  INSTALLED SLEEVE BUSHING ON B/N HOLE NR 30 LT BORE.  REPAIR ACCOMPLISHED AT B/N HOLE NR 30 LT PER EN 1040-06 AND EN 1638-05, FOUND SATIS.
